MathSciNet Relay Station
MathSciNet bibliographic data
MR553919 (81e:47034) 47B55
Abramovič, Ju. A.; Veksler, A. I.; Koldunov, A. V. Operators that preserve disjunction. (Russian) Dokl. Akad. Nauk SSSR 248 (1979), no. 5, 1033–1036.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement